# SDR DALA2022121608157

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing Support
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 L/H NOSE GEAR TRUNION BEARING SUPPORT STRUCTURE HAS PITTING/CORROSION AROUND BEARING MOUNTING HOLES. CORRECTIVE ACTION: COMPLIED WITH PRI 604284-14 REV 0, REV 1, REV 2 AND ER/A 604284-14 REV ORIGINAL. (2540172)
